# SDR GLBA20110715F

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,302 hours, 43,776 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 35962612
- Part serial: 9444
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHEN SELECTING EMERGENCY POSITION ON THE CAPT'S O2 MASK, IT WILL NOT MOVE FROM NORMAL POSITION TO 100 PERCENT. MX REPLACED THE MASK PN: 359-62612 SN OFF 9444, SN ON 12065 IAW MM 35-10-00, OPS CK GOOD.
